# SDR AALA2019100879014

- Difficulty date: October 5, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 14,832 hours, 5,367 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Condition: Malfunctioned
- Location: L1 Door Arming
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS INFLIGHT L1 ENTRY DOOR SLIDE SHOWED UNARMED WHEN ARMED - INTERMITTENTLY. MAINTENANCE PREFORMED TROUBLESHOOTING IAW TSM 23-73-71. RESET CIDS SYS AND OPS CHECK OF L1 ARM HANDLE, NO FAULT NOTED.
